Steroid refractory dermatomyositis following combination dabrafenib and trametinib therapy

Research output: Contribution to journalArticlepeer-review

Standard

Steroid refractory dermatomyositis following combination dabrafenib and trametinib therapy. / Harrison, Stephanie; Tew, Alice; Steven, Neil; Fisher, Benjamin.

In: Rheumatology (Oxford), 30.03.2018.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

Bibtex

@article{d956afd390a741dba9133f4cfc893c11,
title = "Steroid refractory dermatomyositis following combination dabrafenib and trametinib therapy",
abstract = "Rheumatology key message:Autoimmune events may arise following therapy with MAPK/ERK pathway inhibitors.",
author = "Stephanie Harrison and Alice Tew and Neil Steven and Benjamin Fisher",
year = "2018",
month = mar,
day = "30",
doi = "10.1093/rheumatology/key080",
language = "English",
journal = "Rheumatology",
issn = "1462-0324",
publisher = "Oxford University Press",

}

RIS

TY - JOUR

T1 - Steroid refractory dermatomyositis following combination dabrafenib and trametinib therapy

AU - Harrison, Stephanie

AU - Tew, Alice

AU - Steven, Neil

AU - Fisher, Benjamin

PY - 2018/3/30

Y1 - 2018/3/30

N2 - Rheumatology key message:Autoimmune events may arise following therapy with MAPK/ERK pathway inhibitors.

AB - Rheumatology key message:Autoimmune events may arise following therapy with MAPK/ERK pathway inhibitors.

U2 - 10.1093/rheumatology/key080

DO - 10.1093/rheumatology/key080

M3 - Article

JO - Rheumatology

JF - Rheumatology

SN - 1462-0324

ER -